ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142540489 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
Event or Problem Description
The event occurred on a unspecified date and involved a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 where it was reported that leaking occurred.No other information was provided on this case.